MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.686
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 17.On (b)(6) 2021, loss of osseointegration was verified.Patient presented with bone type iii and poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility, swelling and inflammation.No further patient complications were reported.

Brand Name
CM DRIVE IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11833767
Report Number0001222315-2021-08269
Device Sequence Number19748741
Product Code DZE
UDI-Device Identifier07898237569246
UDI-Public07898237569246
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/17/2021
Report Date (Section F) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model Number109.686
Device Catalogue Number109.686
Device Lot Number800167851G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/17/2021
Device Age75 MO
Event Location Other
Date Report to Manufacturer04/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR